# SDR IPXA2016110210152

- Difficulty date: October 17, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 68,475 hours, 14,029 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: NBA62622
- Condition: Dented
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, R1 DOOR EXTERIOR SKIN IS DENTED.  REPAIRED IAW EA 011-5210-01-A6539 REV. I/R AND EO MD11-5210-62339-A.
